负责人简介
团队成员
获奖情况
专著论著
学术论文
授课情况
A
学术论文
 


王昆扬教授历年发表在国内外刊物上的学术论文(部分论文给出阅读链接):

  1. 余纯武; 陈莘萌; 王昆扬; 戴峰 球面函数逼近算法研究. 中国科学(E辑)(2003),No.10, 924-933.
  2. Yu, Chunwu; Chen, Xinmeng; Wang, Kunyang; Dai, Feng Approximation of Hardy space on the unit sphere. Sci. China Ser. F 46 (2003), no. 4, 309-320.
  3. 戴峰; 王昆扬 Fourier-Laplace级数的缺项算术平均在Lebesgue点处的收敛性. 数学学报(2003), No.4,729-732.
  4. Kunyang, Wang; Dan, Yu On the absolute $(C,\alpha)$ convergence for functions of bounded variation. J. Approx. Theory 123 (2003), no. 2, 300-304. (Reviewer: J. Musielak)
  5. 戴峰; 王昆扬 Fourier-Laplace分析中用连续模给出的几乎处处收敛条件. 北京师范大学学报(自然科学版)(2002), No.4, 440-444. (Reviewer: Gen Sun Fang)
  6. Dai, Feng; Wang, Kunyang; Yu, Chunwu On a conjecture of Ditzian and Runovskii. J. Approx. Theory 118 (2002), no. 2, 202-224. (Reviewer: Arno B. J. Kuijlaars)
  7. Dai, Feng; Wang, Kun Yang Summability of Fourier-Laplace series with the method of lacunary arithmetical means at Lebesgue points. Acta Math. Sin. (Engl. Ser.) 17 (2001), no. 3, 489-496. (Reviewer: Eduard Belinskii)
  8. Dai, Feng; Wang, Kunyang On the Fourier-Laplace a.e. convergence. Approximation theory and its applications (Ukrainian) (Kiev, 1999), 72-81, Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 31, Nats\=\i onal. Akad. Nauk Ukra?ni, \=Inst. Mat., Kiev, 2000.
  9. 戴峰; 王昆扬 Fourier-Laplace级数强可和点的刻画. 北京师范大学学报(自然科学版)(2000), No.6, 718-721. (Reviewer: Weixing Zheng)
  10. Wang, Kunyang; Wang, Sheng Some constructive properties of functions defined on the sphere. Approx. Theory Appl. (N.S.) 16 (2000), no. 1, 26-35.
  11. Dai, Feng; Wang, Kunyang On approximation of functions on sphere. Approx. Theory Appl. (N.S.) 15 (1999), no. 4, 50-59.
  12. Stepanets, A.; Wang, Kunyang; Zhang, Xirong Approximation of locally integrable functions on the real line. Ukra?n. Mat. Zh. 51 (1999), no. 11, 1549-1561; translation in Ukrainian Math. J. 51 (1999), no. 11, 1749--1763 (2000) (Reviewer: A. B. Pevny\u\i)
  13. Brown, Gavin; Koumandos, Stamatis; Wang, Kunyang On the positivity of some basic Legendre polynomial sums. J. London Math. Soc. (2) 59 (1999), no. 3, 939-954. (Reviewer: Wolfgang Gawronski)
  14. Van, Kun\cprime yan; Telyakovski\u\i, S. A. Differential properties of sums of a class of trigonometric series. (Russian) Vestnik Moskov. Univ. Ser. I Mat. Mekh. 1999, , no. 1, 24--29, 71; translation in Moscow Univ. Math. Bull. 54 (1999), no. 1, 26--30 (Reviewer: S. Baron)
  15. 洪勇; 王昆扬 球面上的变阶分数次积分. 数学年刊(A辑)(1999), No.1, 27-32.
  16. Tang, Ping; Wang, Kunyang Strong approximation of de la Vallée Poussin type on the sphere. Beijing Shifan Daxue Xuebao 34 (1998), no. 2, 162-167.
  17. 张伦传; 王昆扬 素AW*-代数A的本原性的证明. 北京师范大学学报(自然科学版) 34(1998), No.3, 289-291
  18. Brown, Gavin; Koumandos, Stamatis; Wang, Kun-Yang Positivity of basic sums of ultraspherical polynomials. Analysis (Munich) 18 (1998), no. 4, 313-331. (Reviewer: G. Gasper)
  19. Chen, Wengu; Wang, Kunyang Some positive Cotes numbers for Jacobi abscissas. Math. Proc. Cambridge Philos. Soc. 123 (1998), no. 2, 193-198. (Reviewer: Paolo Emilio Ricci)
  20. Brown, G.; Wang, K. Y. On a conjecture of F. Móricz. Proc. Amer. Math. Soc. 126 (1998), no. 12, 3527-3537. (Reviewer: F. Móricz)
  21. Wang, Kunyang; Ma, Bolin Maximal translation operator on sphere. Beijing Shifan Daxue Xuebao 33 (1997), no. 1, 43-48.
  22. Brown, Gavin; Wang, Kunyang Jacobi polynomial estimates and Fourier-Laplace convergence. J. Fourier Anal. Appl. 3 (1997), no. 6, 705-714.
  23. Brown, Gavin; Wang, Kun-Yang An extension of the Fejér-Jackson inequality. J. Austral. Math. Soc. Ser. A 62 (1997), no. 1, 1-12. (Reviewer: David Charles Wilson)
  24. Brown, Gavin; Koumandos, Stamatis; Wang, Kun-Yang Positivity of Cotes numbers at more Jacobi abscissas. Monatsh. Math. 122 (1996), no. 1, 9-19. (Reviewer: G. Gasper)
  25. Brown, Gavin; Koumandos, Stamatis; Wang, Kun Yang Positivity of more Jacobi polynomial sums. Math. Proc. Cambridge Philos. Soc. 119 (1996), no. 4, 681--694. (Reviewer: G. Gasper)
  26. Wang, Kun Yang; Zhang, Pu Strong uniform approximation on sphere. Beijing Shifan Daxue Xuebao 30 (1994), no. 3, 321-328.
  27. Wang, Kun Yang; Brown, Gavin Approximation by Bochner-Riesz means and Hardy summability. Beijing Shifan Daxue Xuebao 30 (1994), no. 2, 163-169.
  28. Wang, Kun Yang Pointwise convergence of Cesàro means on sphere. Beijing Shifan Daxue Xuebao 29 (1993), no. 2, 158--164. (Reviewer: Christopher Meaney)
  29. Wang, Kun Yang Equiconvergent operator of Cesàro means on sphere and its applications. Beijing Shifan Daxue Xuebao 29 (1993), no. 2, 143-154. (Reviewer: Christopher Meaney)
  30. Brown, Gavin; Wang, Kun Yang; Wilson, David C. Positivity of some basic cosine sums. Math. Proc. Cambridge Philos. Soc. 114 (1993), no. 3, 383-391. (Reviewer: Walter R. Bloom)
  31. Müller, D.; Wang, Kun Yang On the rate of convergence of certain summability methods for Fourier integrals of $L\sp 2$-functions. Ark. Mat. 29 (1991), no. 2, 261-276. (Reviewer: Walter Trebels)
  32. Wang, Kun Yang On the approximation of $L\sp 2$-functions by their spherical Fourier sums on set of full measure. Approx. Theory Appl. 5 (1989), no. 4, 69-77. (Reviewer: H. P. Dikshit)
  33. Wang, Kun Yang Strong uniform approximation by Bochner-Riesz means. Multivariate approximation theory, IV (Oberwolfach, 1989), 337-342, Internat. Ser. Numer. Math., 90, Birkh?user, Basel, 1989. (Reviewer: Tian Ping Chen)
  34. Wang, Kun Yang Convergence of multiple Fourier series. (Chinese) Beijing Shifan Daxue Xuebao 1988, no. 2, 18-27. (Reviewer: Jau-D. Chen)
  35. Wang, Kun Yang Further discussion on strong summability of multiple conjugate Fourier series. Kexue Tongbao (English Ed.) 33 (1988), no. 12, 971--972.
  36. Wang, Kun Yang Multiple Fourier series and their linear means. (Chinese) Chinese Quart. J. Math. 2 (1987), no. 2, 59-68.
  37. Wang, Kun Yang Further discussion of strong summability of conjugate multiple Fourier series. (Chinese) Kexue Tongbao (Chinese) 32 (1987), no. 15, 1124-1127.
  38. Wang, Kun Yang Approximation behavior of a class of singular integral operators. (Chinese) Beijing Shifan Daxue Xuebao 1987, no. 4, 1-8. (Reviewer: Weiyi Su)
  39. Wang, Kun Yang Generalized spherical Riesz means of multiple Fourier series. Acta Math. Sinica (N.S.) 2 (1986), no. 2, 178--202. (Reviewer: Weiyi Su)
  40. Wang, Kun Yang Strong summability of conjugate multiple Fourier series. (Chinese) Acta Math. Sinica 29 (1986), no. 2, 156-175. (Reviewer: Shan Zhen Lu)
  41. Wang, Kun Yang Approximation for continuous periodic function of several variables and its conjugate function by Riesz means on set of total measure. Approx. Theory Appl. 1 (1985), no. 4, 19-56.
  42. Wang, Kun Yang A note on the almost everywhere convergence of Walsh-Fourier series. (Chinese) Beijing Shifan Daxue Xuebao 1985, no. 1, 11-16. (Reviewer: Zhong De Wang)
  43. Wang, Kun Yang $(C,1)$ summability of multiple conjugate Fourier series. Kexue Tongbao (English Ed.) 30 (1985), no. 2, 160-165. (Reviewer: Shan Zhen Lu)
  44. Wang, Kun Yang $(C,l)$ summability of multiple conjugate Fourier series. (Chinese) Kexue Tongbao (Chinese) 29 (1984), no. 24, 1473-1477. 42B05
  45. Wang, Kun Yang $M(H,q)$ summability of double Fourier series and of their conjugate series. (Chinese) Acta Math. Sinica 27 (1984), no. 6, 811--816. (Reviewer: Shan Zhen Lu)
  46. Wang, Kun Yang Approximation and absolute summation for periodic functions of two variables by Cesàro means of Marcinkiewicz type. (Chinese) An English summary appears in Chinese Ann. Math. Ser. B 5 (1984), no. 2, 261. Chinese Ann. Math. Ser. A 5 (1984), no. 2, 133-152.
  47. Luo, Jun Bo; Wang, Kun Yang The approximation of continuous periodic functions of two variables by Marcinkiewicz type linear means of their Fourier series. (Chinese) Beijing Shifan Daxue Xuebao 1984, no. 1, 37-48.
  48. Wang, Kun Yang On the summability of multiple Fourier series. (Chinese) Beijing Shifan Daxue Xuebao 1983, no. 2, 1--12.
  49. Wang, Kun Yang Some estimates for the strong approximation of continuous periodic functions of the two variables by their sums of Marcinkiewicz type. (Chinese) Beijing Shifan Daxue Xuebao 1981, no. 1, 7-22.